# SDR FDEA202108232074

- Difficulty date: August 23, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24924
- Aircraft time: 77,160 hours, 27,116 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Ram Air Turb
- Part number: A5903420
- Part serial: 254191
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT- RAT WOULD NOT DEPLOY WITH BOTH SPEED CAD C/B PULLED. REMOVED AND REPLACED LEFT AND RIGHT ENG SPEED CARDS IAW AMM 77-12-03-4,   PERFORMED   RAT AUTO DROP TEST IAW AMM 29-21-00-5, TEST PASSED.
